# SDR SWIA202158520

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS1015 CROSSBEAM HAS CORROSION ON RH OUTBOARD END UPPER SURFACE (MARKED).     (C-CHECK RO 5/25/2021)    REMOVED CORROSION AND APPLIED REINFORCEMENT ANGLE TO RH OB LOCATION OF FS1015 REF REO 690-53-61-986 REV -- 2021-04-06. COMPLIED WITH TASK CARD 51-900-1002-SKY.
